# SDR ASAA0180261

- Difficulty date: September 11, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING LINE CHECK, WITH SWITCH OFF, EMERGENCY TRACK LIGHTS AT ROWS 8 AND 9 TURNED ON WHEN EXTERNAL POWER WAS REMOVED FROM THE AIRCRAFT.  REPLACED ASSOCIATED BATTERY POWER SUPPLY PACK.  LIGHTS THEN OPERATED NORMALLY.  (M)
